| Model Number |
7N8371 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that sterile packaging of three (3) one-link non-dehp y-type microbore catheter extension sets were stained.This issue was observed prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h4, h6, and h11: h11: the actual device was not available; however, a photograph of the sample was provided for evaluation.A visual inspection was performed, and three (3) stained blisters with what seems to be grease from the packaging machine were observed.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.